Alert archive / Louisiana / Flash Flood Warnings in 2012
Flash Flood Warning 100, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 9, 2012, 10:00 PM CDT for Catahoula Parish, Franklin Parish, Richland Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2012, 10:00 PM CDT (03:00 UTC)
- Expired
- Aug 10, 2012, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catahoula Parish, LA, Franklin Parish, LA, Richland Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 11:00 PM CDT | FLASH FLOOD | 3 Ese Mangham, LA | REPORTS OF WATER COVERING ROAD ACROSS HIGHWAY 857. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
997
WGUS54 KJAN 100300
FFWJAN
LAC025-041-083-100600-
/O.NEW.KJAN.FF.W.0100.120810T0300Z-120810T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1000 PM CDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
FRANKLIN PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF WINNSBORO...
RICHLAND PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...START...RAYVILLE...MANGHAM...
* UNTIL 100 AM CDT
* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR ARCHIBALD...OR NEAR
MANGHAM...MOVING SOUTH AT 20 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF TWO TO THREE INCHES...HAVE OCCURRED IN
THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCKNER...CROWVILLE...LIDDIEVILLE...JIGGER...WISNER...ENTERPRISE...
ROSEFIELD...SHERWOOD...AIMWELL AND LEE BAYOU
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL THREE TO FIVE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS AND FARMLAND ALONG BANKS AND COUNTRY ROADS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3193 9201 3193 9191 3199 9190 3208 9193
3210 9188 3216 9190 3216 9198 3220 9201
3240 9201 3254 9189 3252 9185 3254 9183
3253 9156 3191 9154 3187 9158 3180 9158
3176 9155 3177 9202
$$
BKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 8:27 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Aug 9, 8:27 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 827 PM CDT THU AUG 9 2012 .UPDATE...REDUCED POPS OVER THE EASTERN PART OF THE AREA AND BUMPED UP POPS OVER THE WESTERN THIRD. LOWERED OVERNIGHT MIN TEMPS BY A DEGREE OR TWO IN A FEW LOCATIONS. /DL/ && .DISCUSSION...THE AFTERNOON THUNDERSTORM COMPLEX HAS NOW PUSHED SEWD OUT OF THE AREA. NEW STORMS WERE DEVELOPING IN AN AREA OF 2000-3000 J/KG MLCAPE OVER NE LOUISIANA AND SE ARKANSAS WHERE THE AIRMASS WAS NOT CONTAMINATED BY EARLIER CONVECTION. SOME OF THESE STORMS HAVE BEEN RATHER POTENT THUS FAR THIS EVENING...WITH 50 DBZ ECHOES REACHING 50 KFT AT TIMES. DAMAGING WINDS AND LARGE HAIL WILL REMAIN A POTENTIAL THREAT WITH THE STORMS THROUGH THE NEXT FEW HOURS. NWP GUIDANCE HAS GENERALLY BEEN HANDLING PRECIPITATION POORLY TODAY. BASED ON THE FACT THAT THE ATMOSPHERE HAS BEEN QUITE WORKED OVER ACROSS EASTERN AND SOUTHEASTERN PORTIONS OF THE CWA...HAVE CUT BACK POPS SUBSTANTIALLY IN THESE AREAS. THE ACTIVITY CURRENTLY OVER THE WESTERN HALF OF THE AREA WILL LIKELY HAVE A DIFFICULT TIME MOVING/DEVELOPING VERY MUCH FARTHER TO THE EAST INTO THE MORE HOSTILE ENVIRONMENT. DID LEAVE IN SLIGHT CHANCE/LOW END CHANCE POPS FOR THE OVERNIGHT HOURS...AS SOME ADDITIONAL DEVELOPMENT CANNOT BE ENTIRELY RULED OUT WITH AN UPPER DISTURBANCE SWINGING ACROSS THE AREA TONIGHT. OVER THE WEST...POPS WERE INCREASED A BIT IN AREAS THAT ARE CURRENTLY BEING AFFECTED BY CONVECTION. THE EARLIER CONVECTION KNOCKED A FEW SITES BELOW PREVIOUSLY FORECAST LOW TEMPS FOR TONIGHT...MAINLY ALONG THE I-59 CORRIDOR. MIN TEMPS WERE TWEAKED IN THESE AREAS. READINGS SHOULD NOT FALL OFF MUCH MORE IN THESE AREAS BUT RATHER HOLD NEARLY STEADY FOR MOST OF THE NIGHT. IN ADDITION...HOURLY WX ELEMENT GRIDS WERE UPDATED BASED ON CURRENT OBSERVATIONAL TRENDS. UPDATED PRODUCTS ARE BEING SENT. /DL/ && .AVIATION...THUNDERSTORMS HAVE GENERALLY BEEN CONFINED TO LOCATIONS WEST OF THE TAF SITES EARLY THIS EVENING...AND IT APPEARS STORMS WILL CONTINUE TO MISS THEM OVERNIGHT AS THE AIRMASS OVER CENTRAL MS HAS BEEN STABILIZED FROM EARLIER STORMS. FOR FRIDAY...THE BETTER MOISTURE CONVERGENCE WILL SET UP OVER THE SOUTHEAST HALF OF THE FORECAST AREA FRIDAY AND EXPECT THE GREATER RISK FOR MAINLY AFTERNOON STORMS FROM HKS/JAN TO MEI AND HBG. /EC/ && .PREV DISCUSSION... /ISSUED AT 400 PM CDT THU AUG 9 2012/ WITH THE ASSUMPTION THAT THERE WILL PROBABLY NOT BE A WHOLE LOT OF SHOWERS AND STORMS ONGOING IN THE REGION AT DAYBREAK...I AM ANTICIPATING HEATING AND ASSOCIATED DESTABILIZATION THROUGH THE MORNING HOURS TO COMBINE WITH AN INCOMING COLD FRONT TO BREAK OUT LOTS MORE SHOWERS AND STORMS FOR TOMORROW AFTERNOON INTO THE EVENING. THE CURRENT FORECAST IS PERHAPS NOT WET ENOUGH CONSIDERING LAST MINUTE EURO MODEL DATA...BUT GFS-BASED MAV POPS WERE ALREADY RAISED SOME 15 TO 20 POINTS IN MOST AREAS. THE PROSPECT OF SEVERE WEATHER WILL BE SIMILAR TO WHAT HAS BEEN THE CASE TODAY...WHERE INSTABILITY WAS NOT ABLE TO ACHIEVE LEVELS QUITE HIGH ENOUGH TO (SO FAR) PRODUCE MANY TRULY SEVERE STORMS DESPITE A DECENT DISTURBANCE IN PLACE. SO FOR TOMORROW CONFIDENCE IS HIGH THERE WILL DEFINITELY BE SOME STRONG STORMS WITH GUSTY WINDS AND A LITTLE SMALL HAIL AROUND WITH THE POTENTIAL FOR AT LEAST A FEW STORMS OF HIGHER CALIBER. OVERALL MODEL CONSENSUS SEEMS TO HANG THE COLD FRONT UP A BIT NEAR THE HIGHWAY 84 CORRIDOR TOMORROW NIGHT INTO EARLY SATURDAY...WITH THE FRONT THEN PUSHING DOWN TO THE COAST AND WASHING OUT LATER ON SATURDAY. IF THIS GENERAL EVOLUTION OCCURS THERE COULD STILL BE A FEW CLOUDS AND A STRAY SHOWER OVER SOUTHERN ZONES INTO SATURDAY...BUT OTHERWISE SKIES WOULD BE CLEARING FROM THE NORTH TOMORROW NIGHT WITH SLIGHTLY COOLER (AND DEFINITELY DRIER) AIR STARTING TO FILTER SOUTH. MOST THE WEEKEND SHOULD BE QUITE NICE IN COMPARISON TO RECENT WEATHER...WITH HIGHS SATURDAY NEAR 90 AND MUCH LOWER HUMIDITY. LOWS SATURDAY NIGHT SHOULD GET DOWN INTO THE RELATIVELY PLEASANT 60S. I WILL JUST CROSS MY FINGERS THAT OUTLYING MODEL SOLUTIONS HANGING THE FRONT UP FURTHER NORTH THAN CONSENSUS WILL BEHAVE AS MOST OUTLYING SOLUTIONS...AND NOT COME TO PASS. AFTER THIS WEEKEND THE PREVIOUS FORECAST LOOKS ON TRACK AND THE PREVIOUS FORECAST DISCUSSION CONCERNING THIS PERIOD HAS BEEN POSTED BELOW. /BB/ LONG TERM...UNFORTUNATELY...JUST AS QUICK AS THIS DRIER AIR CAME...THE AIRMASS WILL MODERATE UP THROUGH THE REMAINDER OF THE FORECAST PERIOD. THIS BASICALLY EQUATES TO A RETURN TO WHAT'S BEEN THE NORM FOR SUMMER ACROSS THE CWA...HOT AND HUMID CONDITIONS WITH ISOLATED TO SCATTERED SHOWERS AND STORMS EACH AFTERNOON...LINGERING INTO THE EARLY EVENING HOURS. MODELS DO INDICATE A WEAK BOUNDARY TRYING TO SNEAK INTO THE CWA AND MEANDERING ABOUT ACROSS THE FORECAST AREA THROUGH MID-WEEK. IF THIS PANS OUT...IT COULD ENHANCE RAIN CHANCES DURING THE LATTER HALF OF THE FORECAST PERIOD...AND COULD RESULT IN A COMPLEX OR TWO OF SHOWERS AND STORMS TRAVERSING THE REGION UNDER NORTHWEST FLOW ALOFT. /19/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/EC/BB/19
Hazardous weather outlook, Aug 9, 6:19 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 619 PM CDT THU AUG 9 2012 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>028-034>036- 040>042-047-102330- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO-WARREN- 619 PM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY SOME SEVERE STORMS WILL BE POSSIBLE THIS EVENING...MAINLY BETWEEN 5 PM AND MIDNIGHT...ACROSS THE NORTHWEST HALF OF THE AREA AS A MID LEVEL DISTURBANCE MOVES OVER THE AREA. THE MAIN HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS TO 60 MPH...QUARTER SIZED HAIL AND CONTINUOUS LIGHTNING. AN ADDITIONAL ROUND OF STRONG TO SEVERE THUNDERSTORMS ALONG AND SOUTH OF AN APPROACHING COLD FRONT WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS THE REGION. DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL COULD OCCUR AS THE FRONT PUSHES SOUTH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TONIGHT OR FRIDAY. LAZ026-MSZ029>033-037>039-043>046-048>066-072>074-102330- CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 619 PM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY A ROUND OF STRONG TO SEVERE THUNDERSTORMS ALONG AND SOUTH OF AN APPROACHING COLD FRONT WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS THE REGION. DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL COULD OCCUR AS THE FRONT PUSHES SOUTH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED ON FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/DL
In the hours before
Local storm report, Aug 9, 9:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL MANGHAM 32.31N 91.77W
08/09/2012 E1.25 INCH RICHLAND LA PUBLIC
&&
DLLocal storm report, Aug 9, 9:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG ALTO 32.36N 91.86W
08/09/2012 RICHLAND LA TRAINED SPOTTER
TREES AND A POWER LINE DOWN ACROSS LA HIGHWAY 15
0910 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
08/09/2012 FRANKLIN LA LAW ENFORCEMENT
MULTIPLE TREES AND POWER POLES DOWNED AROUND FRANKLIN
PARISH
&&
DLLocal storm report, Aug 9, 9:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 10 E WINNSBORO 32.15N 91.56W
08/09/2012 FRANKLIN LA LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS FRANKLIN PARISH
&&
DLLocal storm report, Aug 9, 9:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
951 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
08/09/2012 FRANKLIN LA LAW ENFORCEMENT
MULTIPLE TREES AND POWER POLES DOWNED AROUND FRANKLIN
PARISH. TREES FELL ON THREE HOUSES.
&&
DLLocal storm report, Aug 9, 9:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
952 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST BASKIN 32.26N 91.75W
08/09/2012 E70.00 MPH FRANKLIN LA LAW ENFORCEMENT
&&
DLLocal storm report, Aug 9, 9:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
956 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 5 NW PARKDALE 33.17N 91.61W
08/09/2012 ASHLEY AR LAW ENFORCEMENT
TREES DOWN ACROSS EASTERN ASHLEY COUNTY...SOME BLOCKING
ROADS
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:09 PM CDT | Special Weather Statement | JAN | Morehouse, West Carroll | 31 min |
| Aug 9, 7:21 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Aug 9, 7:24 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 66 min |
| Aug 9, 7:32 PM CDT | Special Weather Statement | JAN | Morehouse | 33 min |
| Aug 9, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 64 min |
| Aug 9, 7:52 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 53 min |
| Aug 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 23 min |
| Aug 9, 8:31 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 44 min |
| Aug 9, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Tensas | 63 min |
| Aug 9, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 60 min |
| Aug 9, 9:11 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Richland, Tensas | 64 min |
| Aug 9, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 46 min |
| Aug 9, 9:52 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 53 min |
| Aug 9, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 65 min |
| Aug 9, 10:11 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 49 min |
| Aug 9, 10:21 PM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 114 min |
| Aug 9, 10:41 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 49 min |
| Aug 9, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 62 min |
| Aug 9, 11:15 PM CDT | Special Weather Statement | JAN | West Carroll | 30 min |
| Aug 9, 11:27 PM CDT | Special Weather Statement | JAN | West Carroll | 28 min |
| Aug 10, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 56 min |
| Aug 10, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 56 min |
| Aug 10, 5:16 PM CDT | Special Weather Statement | JAN | Tensas | 29 min |
| Aug 10, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 63 min |
| Aug 10, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 45 min |
| Aug 10, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 56 min |
| Aug 10, 6:22 PM CDT | Flash Flood Warning | JAN | Concordia | 79 min |
| Aug 10, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 61 min |
Nearby
Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.